# SDR SWIA20240808523

- Difficulty date: May 23, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON R/H WINDSHIELD SIDE POST (MARKED)     (C-CHECK RO 8/4/2024)    REMOVED AND REPLACED RH WINDSHIELD SIDE POSTE. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-33055 REV. -F.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION FOR DETAILS
